Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the transformation group of a real hypersurface

Author: S. M. Webster
Journal: Trans. Amer. Math. Soc. 231 (1977), 179-190
MSC: Primary 32C05; Secondary 57E10
MathSciNet review: 0481085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The group of biholomorphic transformations leaving fixed a strongly pseudoconvex real hypersurface in a complex manifold is a Lie group. In this paper it is shown that the Chern-Moser invariants must vanish if this group is noncompact and the hypersurface is compact. Also considered are transformation groups of flat hypersurfaces and intransitive groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C05, 57E10

Retrieve articles in all journals with MSC: 32C05, 57E10

Additional Information

PII: S 0002-9947(1977)0481085-5
Keywords: Pseudoconformal transformation, Lie transformation group, strongly pseudoconvex, real hypersurface
Article copyright: © Copyright 1977 American Mathematical Society